# SDR DALA2018101506056

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 0782068) INITIAL INSPECTION: HOLE ON FLOOR PANEL NR: 297B (CPAX). SUMMARY OF NRC 00510: FLOOR PANEL NR. 297B WAS MANUFACTURED, REPLACED AND IDENTIFIED.
